# SDR YENA20160829749

- Difficulty date: August 29, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 25,704 hours, 15,844 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 389575002
- Part serial: 0102C
- Condition: Failed
- Location: Brake System
- Part time: 14,421 hours, 9,399 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED.  ON APPROACH, FLIGHT CREW REPORTED LT AND RT BRAKE FAULT.  FLIGHT CREW DECLARED EMERGENCY AND LANDED UNEVENTFULLY.  UPON MAINTENANCE INSPECTION, FOUND NR 1 BRAKE SHUTOFF VALVE AT FAULT.  R & R MAIN BRAKE SHUTOFF VALVE NR 1.  OPS CHECK PERFORMED.  OPS CHECK NORMAL.  FAULTS CLEARED.  NO FURTHER DEFECTS AT THIS TIME.
